MAUDE Adverse Event Report: LAKE REGION MEDICAL SAFARI2¿; WIRE, GUIDE

LAKE REGION MEDICAL SAFARI2¿; WIRE, GUIDE
Model Number H74939407XS0
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product was disposed; therefore, no physical or visual analysis of the product could be performed.A review of the device history records of the specimen device does not present any indication of manufacturing defect or anomaly that could have impacted on the event as reported.During manufacturing and packaging of this product the operators are instructed to 100% visually inspect for any obvious defect prior to shipment.The history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.As described in the device instructions for use (dfu) warnings section: · monitor the wire position throughout the procedure for proper placement of curve and distal tip.· when advancing or removing the guidewire, always use fluoroscopic guidance with radiographic equipment that provides high-resolution images.Never position the guidewire blindly, as this may result in misplacement, dissection or perforation.As described in the device instructions for use section: 7.Advance the safari2 guidewire through the catheter under fluoroscopic guidance.8.Confirm safari2 guidewire curve position to assure safari2 guidewire placement and stability.9.Maintain wire position while tracking or advancing a catheter or device over the wire.At this time, it is not possible to assign a definitive root cause for the event as reported.Based on the information provided, it appears that procedural and/or clinical factors impacted on the event as reported.If there is any further relevant information received, a follow up medwatch report will be submitted.
 
Event or Problem Description
Event description: tavi with an acurate neo 2 size l was performed.The delivery system was advanced and positioned as intended.During final release, the valve moved aortic.The valve was then snared and positioned at the level of the sinotubular junction.A second valve (sapien 3 ultra 26) was then advanced and released with good result.What troubleshooting steps, if any, resolved the issue: snaring the valve in safety position and advancing/releasing a second valve (sapien) what is the next course of action ? n/a patient present at time of event? yes patient complications : migration in the physician's opinion, did the device or procedure cause or contribute to the patient complication ? no medical or surgical interventions: placement of a second valve (sapien 3 ultra 26) patient admitted to hospital beyond the standard of care: unknown.Patient outcome: expected to fully recover photo or video of issue: no question: was the valve released in the intended location? if no, please specify answer: yes question: was there neutral tension applied to the delivery system during deployment? answer: forward tension question: was the valve snared? if so, what part of the valve was snared (arches/ lower crowns)? answer: the valve was snared by snaring a guidewire that passed through stabilization arch question: was there any difficulty with guidewire management? if yes, please specify the difficulty.Answer: yes, difficulty to positioning the wire correctly question: did the valve lose contact with the annulus? answer: no question: what was the final location of the valve? answer: ascending aorta question: which cusp was the pigtail set in? answer: non-coronary cusp (ncc) question: are any patient status updates available? answer: expected to fully recover question: leak post procedure? if yes, type of leak and severity: answer: no leak post procedure question: was post-dilatation performed? if yes, balloon size and type: answer: no question: was pre-dilatation performed? if yes, balloon size and type: answer: yes, 23 mm balloon question: what type and size of guidewire was used? answer: safari size s question: what were possible contributing factors (comorbidities etc)? answer: n/a question: what was the suspected cause of the reported event? answer: n/a question: it was reported that difficulty was encountered positioning the safari2 guidewire.What specific difficulty occurred? answer: difficulty on finding the optimal wire position.Question: is it known why the difficulty occurred? answer: the difficulty was due to ventricular anatomical reason (not related to the guidewire itself).Please note that although there is no known relationship between the report of valve migration and wire management issue, this report is being filed to address the report of difficulty positioning the wire correctly.
 
Additional Manufacturer Narrative
Correction to a previously submitted mdr to correct the brand name in section d1 and the catalog number and primary unique device identifier (udi) number in section d4.

Brand Name
SAFARI2¿
Common Device Name
WIRE, GUIDE
Manufacturer (Section D)
LAKE REGION MEDICAL
340 lake hazeltine drive
chaska MN 55318
Manufacturer (Section G)
LAKE REGION MEDICAL
340 lake hazeltine drive
chaska MN 55318
Manufacturer Contact
sharon seifert
340 lake hazeltine drive
chaska, MN 55318
9526418518
MDR Report Key19281601
Report Number2126666-2024-00035
Device Sequence Number20422788
Product Code DQX
UDI-Device Identifier08714729887638
UDI-Public(01)08714729887638(17)261030(10)8302895
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K151244
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939407XS0
Device Catalogue NumberH74939407XS0
Device Lot Number8302895
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/09/2024
Supplement Report FDA Received Date06/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown